# SDR YENA2025082900899

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,485 hours, 1,205 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Part number: 300420601
- Part serial: 14123
- Condition: Failed
- Location: Fuel Sys
- Part time: 6,528 hours, 1,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#842, DUB-BOS. (ETOPS)  CLASS II MSG  FUEL ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL.  REMOVED & REPLACED FLSCU REF AMM 28-46-34-04 & PERFORMED FLSS BITE TEST REF AMM 28-46-00-740-001 & OPS CK GOOD. MX-4 UPDATED. MDDR CLEARED.
